# SDR FDEA2020012190169

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53612214206
- Condition: Corroded
- Location: Frames 11-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE UNDER LAV CORRODED @ LBL30 BETWEEN FRAMES 11-14 FABRICATED NEW WEB PER AIRBUS DWG A53612214 ISSUE N, REMOVED AND REPLACED WEB   AND SUPPORT PER SRM 51-40-21 AND  DWG A53612214 ISSUE N.
